Zur additiven Zahlentheorie II

A. Walfisz

Mathematische Zeitschrift (1936)

  • Volume: 40, page 592-607
  • ISSN: 0025-5874; 1432-1823

How to cite


Walfisz, A.. "Zur additiven Zahlentheorie II." Mathematische Zeitschrift 40 (1936): 592-607. <http://eudml.org/doc/168631>.

author = {Walfisz, A.},
journal = {Mathematische Zeitschrift},
pages = {592-607},
title = {Zur additiven Zahlentheorie II},
url = {http://eudml.org/doc/168631},
volume = {40},
year = {1936},

AU - Walfisz, A.
TI - Zur additiven Zahlentheorie II
JO - Mathematische Zeitschrift
PY - 1936
VL - 40
SP - 592
EP - 607
UR - http://eudml.org/doc/168631
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.